# SDR CALA2015062994033

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 86,616 hours, 24,556 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGE FOUND IN SECTION 48 AREA UPPER SKIN SURFACE, APPROX STRINGER 3L.  DURING NDT INSPECTION NOTED SMALL CRACK.  SMALL HOLE REPAIR IAW SRM 53-00-01 REPAIR 7.
